# SDR FDEA201006212095

- Difficulty date: June 21, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 143N51024
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 660 AND 780, RBL 24.75 AND 45.5 THERE IS A MISSMATCH ON SEAT TRACK CROWN HEIGHT THAT WILL PREVENT THE CARGO HANDLING SYS FROM SITTING LEVEL.  FOR TRACKING PURPOSE ONLY COMPLIED WITH EA 757-5335-16-F2656 DUE TO DISCREPANCY EFFECTING THE PTF MOD REPAIR WAS ACCOMPLISHED AT STA 660-780 RBL 24.75 AND 45.50, THIS IS A MAJOR REPAIR.
